safe withdrawal from klonopin
Jan 11, 2009
I have taken Klonopin for 3 yrs. 2mg. down to 1/4 pill, my Dr. switched me to Symbyax because Klonopin made me feel bad the next day it was prescribed for sleep, I tried the taper about 2 mos. ago and started withdrawal she said I could not withdraw if I did the taper.2 trips w ER and they told me to get back on it I did and the symptoms stopped,so I know it was withdrawal. Yesterday she changed me to Symbyax 6mg/25 mg she assured me this was a safe way to get off Klonopin, I am already having musical syndrome, but that comes and goes to a hearing impairment?
Response from Dr. Horwath
If you've been taking it for 3 years and you are experiencing withdrawal symptoms with a decrease in dose, then the dose needs to readjusted up and the taper needs to be slower. Symbyax will not prevent withdrawal symptoms.
Next question: why stop the klonopin if it's been effective?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Night Sweats Worried It Could Be HIV
- Sex With A Prostitute Risk Of Getting AIDS
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.